MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 5 SOUNDPROCESSOR, BLONDE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 5 SOUNDPROCESSOR, BLONDE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 95201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Swelling (2091); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced skin swollen over the abutment.Treatment with steroid injections were successful.
 
Event or Problem Description
Correction: the recipient experienced swollen and pain are related to the abutment, and not to the sound processor.The abutment product detail not reported to cochlear.
 
Additional Manufacturer Narrative
Correction: the recipient experienced swollen and pain are related to the abutment, and not to the sound processor.The abutment product detail not reported to cochlear.This report is submitted on october 21, 2019, by cochlear ltd.

Brand Name
BAHA 5 SOUNDPROCESSOR, BLONDE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key8933483
Report Number6000034-2019-01589
Device Sequence Number13525616
Product Code LXB
UDI-Device Identifier09321502028783
UDI-Public09321502028783
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
Report Date (Section F) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number95201
Device Catalogue Number95201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/27/2019